# SDR P5CA9900225

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Enging
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TRANSLATING COWL INNER SKIN IS CRACKED AT T/E AT 7 TO 8 O'CLOCK POSITION.  SLIGHTLY CRACKED SMOOTHED OUT PER SRM 51-10-02 AND TREATED PER SRM 51-10-02.
